# SDR QXEA2019072900288

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 18,829 hours, 20,105 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bumper Block
- Part number: CSP19243
- Condition: Defective
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PAX DOOR HANDLE BINDING AGAINST FINGER HOLE FLAP, PREVENTING DOOR OPENING. REMOVED FROM SERVICE. REPLACED RUBBER GUIDE STOP REF. AMM TASKS 52-11-11-000-801 AND 52-11-11-400-801. DOOR HANDLE FUNCTIONS CORRECTLY. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
